# SDR AALA202211144183

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,481 hours, 16,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR SLIDE WILL NOT DISARM WITH SLIDE HANDLE FULLY UP. MAINTENANCE REPLACED PROXIMITY SENSOR 6WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11
